Spaces of null homotopic maps
Théorie de l'homotopie, Astérisque no. 191  (1990), p. 97-108
@incollection{AST_1990__191__97_0,
     author = {Dwyer, William G. and Wilkerson, Clarence W.},
     title = {Spaces of null homotopic maps},
     booktitle = {Th\'eorie de l'homotopie},
     editor = {Miller H.-R. and Lemaire J.-M. and Schwartz L.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {191},
     year = {1990},
     pages = {97-108},
     zbl = {0731.55009},
     mrnumber = {1098969},
     language = {en},
     url = {http://www.numdam.org/item/AST_1990__191__97_0}
}
Dwyer, William G.; Wilkerson, Clarence W. Spaces of null homotopic maps, in Théorie de l'homotopie, Astérisque, no. 191 (1990), pp. 97-108. http://www.numdam.org/item/AST_1990__191__97_0/

[1] W. G. Dwyer and C. W. Wilkerson, Smith theory and the functor T, preprint (University of Notre Dame) 1988. | MR 1090162 | Zbl 0726.55011

[2] J. Lannes, Sur la cohomologie modulo p des p-groupes Abéliens élémentaires, in "Homotopy Theory, Proc. Durham Symp. 1985," edited by E. Rees and J.D.S. Jones, Cambridge Univ. Press, Cambridge, 1987. | Article | MR 932261 | Zbl 0654.55013

[3] J. Lannes, Cohomology of groups and function spaces, preprint (École Polytechnique) 1987.

[4] J. Lannes and L. Schwartz, Sur la structure des 𝒜-modules instables injectifs, preprint (École polytechnique). | MR 1003580 | Zbl 0683.55016

[5] J. Lannes and L. Schwartz, A propos de conjectures de Serre et Sullivan, Inventiones Math. 83 (1986), 593-603. | Article | MR 827370 | Zbl 0563.55011

[6] C. Mcgibbon and J. Neisendorfer, On the homotopy groups of a finite-dimensional space, Comment. Math. Helvet. 59 (1984), 253-257. | Article | MR 749108 | Zbl 0538.55010

[7] H. R. Miller, The Sullivan conjecture on maps from classifying spaces, Ann. of Math. 120 (1984), 39-87. | Article | MR 750716 | Zbl 0552.55014

[8] J. W. Milnor and J. C. Moore, On the structure of Hopf algebras, Annals of Math. 81 (1965), 211-264. | Article | MR 174052 | Zbl 0163.28202

[9] L. Schwartz, La filtration nilpotent de la catégorie 𝒰 et la cohomologie des espaces de lacets, in "Algebraic Topology - Rational Homotopy," Lecture Notes in Math. 1318, Springer, Berlin-New York, 1988, pp. 208-218. | Article | MR 952581 | Zbl 0665.55003

[10] G. W. Whitehead, "Elements of Homotopy Theory," Springer, Berlin-New York, 1978. | Article | MR 516508 | Zbl 0406.55001

[11] A. Zabrodsky, Maps between classifying spaces, in "Algebraic Topology and Algebraic K-theory," Annals of Math. Study 113 (W. Browder, ed.), Princeton University Press, Princeton, N. J., 1987, pp. 228-246. | MR 921480 | Zbl 0735.55011